# SDR ASOA2015031912433

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 EMERGENCY LIGHT AFT OF EMERGENCY EXIT ON EXTERIOR OF ACFT JUST,  ABOVE THE WING IS INOPERATIVE.  R & R BULB ON RT NR 2 EMERGENCY LIGHT REF AMM TASK 33-51-21-000-801 & 33-51-21-400-801, OPS TEST GOOD IPC 33-51-21, ITEM 18.
